# SDR IPXA11664550

- Difficulty date: January 21, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Misinstalled
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX BS 955 RT SIDE TEE FITTING SHORT EDGE MARGIN FOUND AT HORIZ FLANGE AFT INBD AREA.  FX BS 955, RT SIDE TEE FITTING SHORT EDGE MARGIN CONDITION IS STRUCTURALLY ACCEPTABLE AS A PERMANENT REPAIR.  A NEW TEE FITTING REPLACE IAW EO B767-5350-17922-H, APPENDIX D, REF NRC FGN 502537 FOR DETAIL & FASTENER INSTALLED IAW HX RS R53-00-36918, REV A & EO B767-5310-41206-A.
